Alert archive / Arizona / Red Flag Warnings in 2008

Red Flag Warning 9, NWS Flagstaff, AZ

April 23, 20084 counties in Arizona

NWS Flagstaff, AZ issued this red flag warning at Apr 23, 2008, 6:22 AM MST for 4 counties in Arizona. It took effect at Apr 23, 2008, 11:00 AM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 23, 2008, 6:22 AM MST (13:22 UTC)
In effect from
Apr 23, 2008, 11:00 AM MST
Expired
Apr 23, 2008, 7:00 PM MST
In force
8 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ, Yavapai County, AZ

The radar

The Flagstaff radar (KFSX), 83 km from the middle of the area, began a volume at 13:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 1.4 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2008-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2008-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 165 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2580 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
165 m²/s²
0-3 km storm-relative helicity
188 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KFGZ 231322
RFWFGZ

RED FLAG WARNING
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
622 AM MST WED APR 23 2008

AZZ108-118-137-231430-
/O.CAN.KFGZ.FW.A.0007.080423T1800Z-080424T0200Z/
YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)-
NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)-
YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)-
622 AM MST WED APR 23 2008

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE FIRE
WEATHER WATCH. 

THE FIRE WEATHER WATCH FOR YAVAPAI AND NORTHERN GILA COUNTIES 
HAS BEEN CANCELLED AS WIND SPEEDS ARE NOT EXPECTED TO MEET 
THE NECESSARY CRITERIA.



$$

AZZ104-107-115>117-232130-
/O.UPG.KFGZ.FW.A.0007.080423T1800Z-080424T0200Z/
/O.NEW.KFGZ.FW.W.0009.080423T1800Z-080424T0200Z/
KAIBAB PLATEAU (FIRE WEATHER ZONE 104)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)-
EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
WHITE MOUNTAINS (FIRE WEATHER ZONE 117)-
622 AM MST WED APR 23 2008

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST
THIS EVENING FOR AREAS BELOW 7000 FEET...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 40 MPH ARE EXPECTED 
THIS AFTERNOON DUE TO THE APPROACH OF A DRY COLD FRONT. AFTERNOON
RELATIVE HUMIDITIES ARE FORECAST TO REMAIN ABOVE 15 PERCENT IN
AREAS ABOVE 7000 FEET ON THE KAIBAB PLATEAU... MOGOLLON RIM... AND
WHITE MOUNTAINS...BUT FALL TO LESS THAN 15 PERCENT IN AREAS LOWER
THAN 7000 FEET.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A
COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

$$

AZZ105-106-109>114-138>140-232130-
/O.UPG.KFGZ.FW.A.0007.080423T1800Z-080424T0200Z/
/O.NEW.KFGZ.FW.W.0009.080423T1800Z-080424T0200Z/
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 139)-
BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
622 AM MST WED APR 23 2008

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 40 MPH ARE EXPECTED 
THIS AFTERNOON DUE TO THE APPROACH OF A DRY COLD FRONT. IN
ADDITION...AFTERNOON RELATIVE HUMIDITIES ARE FORECAST TO FALL TO
LESS THAN 15 PERCENT ACROSS THE AREA.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A
COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

$$

41
3 follow-up statements
000 
WWUS85 KFGZ 231641
RFWFGZ

RED FLAG WARNING
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
941 AM MST WED APR 23 2008

AZZ104-107-115>117-240045-
/O.CON.KFGZ.FW.W.0009.080423T1800Z-080424T0200Z/
KAIBAB PLATEAU (FIRE WEATHER ZONE 104)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)-
EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
WHITE MOUNTAINS (FIRE WEATHER ZONE 117)-
941 AM MST WED APR 23 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS
EVENING DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITES FOR
ELEVATIONS BELOW 7000 FEET...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING.

SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 40 MPH ARE EXPECTED
THIS AFTERNOON DUE TO THE APPROACH OF A DRY COLD FRONT. AFTERNOON
RELATIVE HUMIDITIES ARE FORECAST TO REMAIN ABOVE 15 PERCENT IN
AREAS ABOVE 7000 FEET ON THE KAIBAB PLATEAU...MOGOLLON RIM...AND
WHITE MOUNTAINS...BUT FALL TO LESS THAN 15 PERCENT IN AREAS LOWER
THAN 7000 FEET.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A
COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

$$

AZZ105-106-109>114-138>140-240045-
/O.CON.KFGZ.FW.W.0009.080423T1800Z-080424T0200Z/
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 139)-
BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
941 AM MST WED APR 23 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS
EVENING DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING.

SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 40 MPH ARE EXPECTED
THIS AFTERNOON DUE TO THE APPROACH OF A DRY COLD FRONT. IN
ADDITION...AFTERNOON RELATIVE HUMIDITIES ARE FORECAST TO FALL TO
LESS THAN 15 PERCENT ACROSS THE AREA.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A
COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

$$
000 
WWUS85 KFGZ 232157
RFWFGZ

RED FLAG WARNING
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
257 PM MST WED APR 23 2008

AZZ115>117-138-232300-
/O.CAN.KFGZ.FW.W.0009.000000T0000Z-080424T0200Z/
WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)-
EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
WHITE MOUNTAINS (FIRE WEATHER ZONE 117)-
OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)-
257 PM MST WED APR 23 2008

...RED FLAG WARNING IS CANCELED...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELED THE RED
FLAG WARNING. 

RELATIVE HUMIDITY AND WINDS ARE CLOSE TO BUT HAVE NOT MET RED FLAG
CRITERIA THEREFORE THE RED FLAG WARNING IS CANCELED. RELATIVE
HUMIDITIES ARE EXPECTED TO INCREASE WITH DECREASING WINDS
OVERNIGHT.

$$

AZZ104-107-240200-
/O.CON.KFGZ.FW.W.0009.000000T0000Z-080424T0200Z/
KAIBAB PLATEAU (FIRE WEATHER ZONE 104)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
257 PM MST WED APR 23 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS
EVENING DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING.

SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL CONTINUE
THIS EVENING. ALONG WITH THE STRONG WINDS...RELATIVE HUMIDITIES
HAVE FALLEN BELOW 15 PERCENT ACROSS THE KAIBAB PLATEAU AND
MOGOLLON RIM THEREFORE THE RED FLAG WARNING REMAINS IN EFFECT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A
COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

$$

AZZ105-106-109>114-139-140-240200-
/O.CON.KFGZ.FW.W.0009.000000T0000Z-080424T0200Z/
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
257 PM MST WED APR 23 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS
EVENING DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING.

SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 40 MPH WILL CONTINUE
THROUGH THIS EVENING. IN ADDITION...AFTERNOON RELATIVE HUMIDITIES
HAVE FALLEN BELOW 15 PERCENT...THEREFORE THE RED FLAG WARNING
REMAINS IN EFFECT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A
COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

$$
000 
WWUS85 KFGZ 240201
RFWFGZ

RED FLAG WARNING
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
701 PM MST WED APR 23 2008

AZZ104-107-240315-
/O.EXP.KFGZ.FW.W.0009.000000T0000Z-080424T0200Z/
KAIBAB PLATEAU (FIRE WEATHER ZONE 104)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
701 PM MST WED APR 23 2008

...RED FLAG WARNING WILL EXPIRE AT 7 PM MST THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 7 PM MST THIS EVENING. 

WINDS WILL CONTINUE TO DECREASE OVER THE NEXT SEVERAL HOURS...AND
RELATIVE HUMIDITY VALUES WILL RECOVER ABOVE 15 PERCENT AS WELL.
THUS...THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE.


$$

AZZ105-106-109>114-139-140-240315-
/O.EXP.KFGZ.FW.W.0009.000000T0000Z-080424T0200Z/
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
701 PM MST WED APR 23 2008

...RED FLAG WARNING WILL EXPIRE AT 7 PM MST THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 7 PM MST THIS EVENING. 

WINDS WILL CONTINUE TO DECREASE OVER THE NEXT SEVERAL HOURS...AND
RELATIVE HUMIDITY VALUES WILL RECOVER ABOVE 15 PERCENT AS WELL.
THUS...THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 23, 3:15 AM MST, 3 hours 7 minutes earlier.

Area forecast discussion, Apr 23, 3:15 AM MST, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
315 AM MST WED APR 23 2008

.SYNOPSIS...DRY AND BREEZY WEATHER WILL CONTINUE THROUGH THURSDAY
WITH SEASONABLE TEMPERATURES AND MAINLY CLEAR SKIES. FOR FRIDAY INTO
EARLY NEXT WEEK...HIGH PRESSURE BUILDING OVER THE SOUTHWEST WILL
BRING ABOVE NORMAL TEMPERATURES AND LIGHTER WINDS TO NORTHERN
ARIZONA.

&&

.DISCUSSION...A STRONG LOW PRESSURE SYSTEM IS MOVING ONTO THE
OREGON/WASHINGTON COAST THIS MORNING. THE SOUTHERN END OF THIS LOW
PRESSURE TROUGH WILL MOVE TOWARD ARIZONA TODAY THROUGH THURSDAY
INCREASING THE SURFACE PRESSURE GRADIENT AND WINDS. SOUTHWEST WINDS
OF 15 TO 25 MPH WITH GUSTS OF 30 TO 40 MPH CAN BE EXPECTED THIS
AFTERNOON AND EVENING. THE STRONGEST WINDS WILL BE ACROSS THE
NORTHERN THIRD OF THE STATE. THE MAIN TROUGH AXIS IS FORECAST TO
MOVE EAST OF THE STATE BY THURSDAY AFTERNOON...DRAGGING A WEAK COLD
FRONT ACROSS NORTHERN SECTIONS. TEMPERATURES WILL BE A FEW DEGREES
COOLER THURSDAY NORTH OF THE MOGOLLON RIM...WITH LITTLE CHANGE FROM
THE RIM SOUTHWARD. WINDS WILL SHIFT TO THE WEST OR NORTHWEST AND
REMAIN BREEZY...ESPECIALLY ACROSS EASTERN ARIZONA.

FRIDAY THROUGH THE WEEKEND...A STRONG RIDGE IS FORECAST TO DEVELOP
OVER THE WEST COAST...SHIFTING EASTWARD OVER THE STATE BY LATE IN
THE WEEKEND. THERE IS BETTER AGREEMENT AMONG FORECAST MODELS THIS
MORNING REGARDING THE SHORTWAVE TROUGH DIVING SOUTHEASTWARD FROM THE
PACIFIC NW INTO THE CENTRAL ROCKIES ON SATURDAY AND SUNDAY. THE
LATEST MODEL RUNS KEEP MOST OF THE ENERGY TO OUR NORTHEAST...WITH
TEMPERATURES CLIMBING TO WELL ABOVE AVERAGE. DRY WEATHER IS EXPECTED
THROUGH THE PERIOD.

&&

.AVIATION...FOR THE 12Z PACKAGE...EXPECT VFR CONDITIONS FOR THE NEXT
24 HOURS. AFT 16Z TODAY...WINDS WILL BECOME SOUTHWEST AT 15-25KT
WITH GUSTS APPROACHING 35 KTS. AVIATION DISCUSSION NOT UPDATED FOR
AMENDMENTS.

&&

.FIRE WEATHER...RED FLAG WARNING TODAY 11 AM TIL 7 PM MST FOR MOST
OF NORTHERN ARIZONA. SEE FIRE WEATHER FORECAST (PHXFWFFGZ) FOR
DISCUSSION OF DAYS 1 AND 2.

FOR FRIDAY THROUGH SUNDAY...HIGH PRESSURE IS EXPECTED TO BUILD INTO
THE REGION BRINGING DECREASED AFTERNOON WINDS AND CONTINUED DRY
CONDITIONS.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING TODAY 11 AM TIL
7 PM MST FOR FIRE WEATHER ZONES 104>118-137>140.

&&

PUBLIC.......JJ
AVN/FIREWX...DL

VISIT WEATHER.GOV/FLAGSTAFF FOR NORTHERN ARIZONA WEATHER INFORMATION.
Hazardous weather outlook, Apr 22, 6:54 AM MST, 23 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
654 AM MST TUE APR 22 2008

AZZ004>018-037>040-230700-
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS-
OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
654 AM MST TUE APR 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NORTHERN
GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A LOW PRESSURE SYSTEM PASSING NORTH OF THE STATE WILL BRING STRONG
AND GUSTY WINDS TO NORTHERN ARIZONA WEDNESDAY AFTERNOON. THIS WILL
COMBINE WITH LOW HUMIDITY TO CREATE POTENTIALLY HAZARDOUS FIRE
WEATHER CONDITIONS. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR WEDNESDAY
INCLUDING ALL OF NORTHERN ARIZONA...EXCEPT AREAS ABOVE 6500 FEET
ON THE MOGOLLON RIM.

JJ

Nearby

Red Flag Warnings in Arizona, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.